Article

Issue Title File
Vol 38, No 2 (2017) Convexity and Teichmüller spaces PDF
(Eng)
Krushkal S.L.
Vol 38, No 1 (2017) Numerical performance of Half-Sweep Geometric Mean (HSGM) iterative method for solving third order Newton–Cotes quadrature system PDF
(Eng)
Muthuvalu M.S., Sulaiman J.
Vol 38, No 1 (2017) Asymptotically optimal reliable circuits in Rosser–Turkett basis (in Pk) PDF
(Eng)
Alekhina M., Barsukova O., Moiseev A.
Vol 38, No 1 (2017) On unconditional exponential bases in weighted spaces on interval of real axis PDF
(Eng)
Isaev K.P.
Vol 38, No 1 (2017) The jump problem for certain Beltrami equation on arcs PDF
(Eng)
Kats B.A., Mironova S.R., Pogodina A.Y.
Vol 38, No 1 (2017) Subharmonic test functions and the distribution of zero sets of holomorphic functions PDF
(Eng)
Khabibullin B.N., Tamindarova N.R.
Vol 38, No 1 (2017) Some properties of Fox’s derivations for Lie algebras PDF
(Eng)
Krasnikov A.F.
Vol 38, No 1 (2017) Waves interaction in the Fisher–Kolmogorov equation with arguments deviation PDF
(Eng)
Aleshin S., Glyzin S., Kaschenko S.
Vol 38, No 1 (2017) Modules close to SSP- and SIP-modules PDF
(Eng)
Abyzov A.N., Nhan T.H., Quynh T.C.
Vol 38, No 1 (2017) Vertical and horizontal lifts of multivector fields and applications PDF
(Eng)
Mba A., Wamba P.M., Nimpa R.P.
Vol 38, No 1 (2017) Conductive rings of nonpolytopal fans PDF
(Eng)
Matveev M.N.
Vol 38, No 1 (2017) Better approximation results by Bernstein–Kantorovich operators PDF
(Eng)
Dhamija M., Deo N.
Vol 38, No 1 (2017) Combining reliability functions of a Weibull distribution PDF
(Eng)
Shah M.K., Lisawadi S., Ahmed S.E.
Vol 38, No 1 (2017) On complete convergence in mean for double sums of independent random elements in Banach spaces PDF
(Eng)
Parker R., Rosalsky A.
Vol 38, No 1 (2017) Skew-symmetric pairing on polynomial formal modules PDF
(Eng)
Vostokov S.
Vol 38, No 1 (2017) Keldysh type problem for B-hyperbolic equation with integral boundary value condition of the first kind PDF
(Eng)
Zaitseva N.V.
Vol 38, No 1 (2017) 2-local derivations on AW*-algebras of type I PDF
(Eng)
Ayupov S., Arzikulov F.
Vol 38, No 1 (2017) Boundary-value problem for non-homogeneous mixed parabolic-hyperbolic type equation PDF
(Eng)
Sabitov K.B.
Vol 38, No 1 (2017) Arithmetic of π0-critical module PDF
(Eng)
Afanaseva S.S., Ikonnikova E.V.
Vol 38, No 1 (2017) The axioms of indefinite hemi-slant planes and spheres PDF
(Eng)
Sachdeva R., Kumar R., Bhatia S.S.
Vol 38, No 1 (2017) Group classification of Rapoport–Leas equations PDF
(Eng)
Bibikov P.
Vol 38, No 1 (2017) Improved estimation of kurtosis parameters for two multivariate populations PDF
(Eng)
Zahra N., Lisawadi S., Ahmed S.E.
Vol 37, No 6 (2016) On communication complexity of bent functions from Maiorana–McFarland class PDF
(Eng)
Marchenko A.
Vol 37, No 6 (2016) An approximating k-ary GCD algorithm PDF
(Eng)
Ishmukhametov S.
Vol 37, No 6 (2016) Elementary theories and structural properties of d-c.e. and n-c.e. degrees PDF
(Eng)
Arslanov M.M., Kalimullin I.S., Yamaleev M.M.
501 - 525 of 607 Items << < 16 17 18 19 20 21 22 23 24 25 > >>